Book Volume 5 2014

Geometric Control Theory and Sub-Riemannian Geometry

ISBN: 978-3-319-02131-7 (Print) 978-3-319-02132-4 (Online)

Table of contents (21 chapters)

previous Page of 2
  1. Front Matter

    Pages i-xii

  2. No Access

    Chapter

    Pages 1-13

    Some open problems

  3. No Access

    Chapter

    Pages 15-35

    Geometry of Maslov cycles

  4. No Access

    Chapter

    Pages 37-51

    How to Run a Centipede: a Topological Perspective

  5. No Access

    Chapter

    Pages 53-72

    Geometric and numerical techniques to compute conjugate and cut loci on Riemannian surfaces

  6. No Access

    Chapter

    Pages 73-85

    On the injectivity and nonfocal domains of the ellipsoid of revolution

  7. No Access

    Chapter

    Pages 87-102

    Null controllability in large time for the parabolic Grushin operator with singular potential

  8. No Access

    Chapter

    Pages 103-122

    The rolling problem: overview and challenges

  9. No Access

    Chapter

    Pages 123-132

    Optimal stationary exploitation of size-structured population with intra-specific competition

  10. No Access

    Chapter

    Pages 133-152

    On geometry of affine control systems with one input

  11. No Access

    Chapter

    Pages 153-166

    Remarks on Lipschitz domains in Carnot groups

  12. No Access

    Chapter

    Pages 167-175

    Differential-geometric and invariance properties of the equations of Maximum Principle (MP)

  13. No Access

    Chapter

    Pages 177-199

    Curvature-dimension inequalities and Li-Yau inequalities in sub-Riemannian spaces

  14. No Access

    Chapter

    Pages 201-218

    Hausdorff measures and dimensions in non equiregular sub-Riemannian manifolds

  15. No Access

    Chapter

    Pages 219-239

    The Delauney-Dubins Problem

  16. No Access

    Chapter

    Pages 241-262

    On Local Approximation Theorem on Equiregular Carnot-Carathéodory Spaces

  17. No Access

    Chapter

    Pages 263-285

    On curvature-type invariants for natural mechanical systems on sub-Riemannian structures associated with a principle G-bundle

  18. No Access

    Chapter

    Pages 287-311

    On the Alexandrov Topology of sub-Lorentzian Manifolds

  19. No Access

    Chapter

    Pages 313-332

    The regularity problem for sub-Riemannian geodesics

  20. No Access

    Chapter

    Pages 333-350

    A case study in strong optimality and structural stability of bang-singular extremals

  21. No Access

    Chapter

    Pages 351-370

    Approximate controllability of the viscous Burgers equation on the real line

previous Page of 2